Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    Knot on Shin
    avatar
    VLO918 posted:
    Hello there! My name is Vanessa and I am new to webMD. I have searched for a while and am not completely sure where this topic belonged! (I did my best) Anyhow, I am a bit concerned about a very large knot on/right on the side of my shin. I play soccer and had a collision with another person and our shins hit very hard. It didn't seem to injure her the least bit, but it hit mine just right. My leg was severely bruised up and down my shin and to the side of it (this happened over 2 weeks ago). There is still some bruises and right below my knee and to the side of my shin is a HUGE knot that is numb to the touch. When you caress your finger over it, i feel a nerve move elsewhere. I have been taking aspirin to thin my blood, but it is not going away. Any help, suggestions, or theories as to what it is would be much appreciated!! thank you!!! -Vanessa
    Reply
     
    avatar
    CJA1212 responded:
    Vanessa, I see that you posted a REALLY long time ago about your shin, I recently have had the same issue and I can't seem to find much on it. Did you ever get your questions answered or find a resolution? If you did, please share!
     
    avatar
    NATIONAL OSTEOPOROSIS FOUNDATION
    Karen Kemmis, PT, DPT, MS responded:
    This sounds like it could be an injury to the muscle or may involve the bone. I would suggest you see your healthcare provider to have it examined. This may include an x-ray. Your healthcare provider should also be able to provide you the pros and cons of taking aspirin with this type of injury. Aspirin intake may actually be harmful at this time. Since it has been two full weeks since the injury, it sounds like you should have this looked at. I hope this helps.


    Helpful Tips

    Bisphosphonate use in premenopausal womenExpert
    The potential benefits and risks of bisphosphonate use may be quite different in premenopausal women compared to postmenopausal women. ... More
    Was this Helpful?
    24 of 34 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the National Osteoporosis Foundation website